Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tensor products of Banach algebras. II


Author: Bernard R. Gelbaum
Journal: Proc. Amer. Math. Soc. 25 (1970), 470-474
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0259601-7
MathSciNet review: 0259601
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. R. Gelbaum, Tensor products of Banach algebras, Canad. J. Math. 11 (1959), 297-310. MR 21 #2922. MR 0104162 (21:2922)
  • [2] -, Note on the tensor product of Banach algebras, Proc. Amer. Math. Soc. 12 (1961), 750-757. MR 24 #A1039. MR 0131186 (24:A1039)
  • [3] -, Tensor products and related questions, Trans. Amer. Math. Soc. 103 (1962), 525-548. MR 25 #2406. MR 0138966 (25:2406)
  • [4] R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, no. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 12, 186. MR 0036935 (12:186e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259601-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society